# SDR FDEA201107152715

- Difficulty date: July 15, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RT SIDE AT FR 21 & FR 22 CARGO DOOR INTERNAL STRUCTURE PANEL SUPPORT HAS 2EA DAMAGE NUTPLATE HOLES.   REMOVED AND REPLACED INTERNAL STRUCTURAL PANEL ON UPPER FORWARD CARGO DOOR FRAME CUTOUT AREA BETWEEN FR 21 AND FR 22 IAW SRM 51-72-10 PAGES 1 THRU 3.  PERFORMED OPS CHECK ON DOOR IAW AMM 52-31-11-06 AND FOUND IT TO BE SATISFACTORY.
